[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re[IPk] Pituitary and BG



Hi 
Sorry to hear about Emily's problems. I know that hypothyroidism is  another 
factor of endocrine disease. I was dx with this while tryinf or a  baby about 
16 years ago, but as far as I was aware, had no  symptoms at that time. 
 However, now I feel tired all the time and generally unwell. No-one ever
explained
what hypothyroidism was or  that I would need to take the tablets for the rest 
of my life..had to ask  the chemist that! Even now, I've just increased the 
dose as  recommended by my GP as and when my blood tests show whatever 
 anomalies there may be. I am currently on 150mcg, and have been for two uyears
or
more, started on 50mcg. But a weird thing has happended recently and I  don't 
know if anyone else has had this or can explain it! My last blood  results 
 showed the thyroid had become overactive after all this time! The doc reduced
the
dose to 125mcg and said the symptoms of palpitations,  breathlessness and 
 shaking I was feeling should improve. They did gradually but now I am
absolutely
exhausted, more than normal, and just  can't function properly. My BG's are 
 all over the place. I'm not due to have the blood tests again for over another
month. I don't understand  why things should reverse like this after so long, 
for a start, and if the  way I feel now, awful, is related in any way. I was 
tested for  Addisons disease ( in a fashion) two years ago.  (The clinic  
 weren't sure exactly how to carry out the test so did their best!) It came back
negative. It was interesting to see candidiasis on the list someone  posted, 
though, as I have major problems with this despite  treatment. 
Regards
Helen
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org